Realizzazione dell'isomorfismo di De Rham per le varietà relative
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 38 (1965) no. 5, pp. 639-644
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
It is shown that the De Rham's isomorphism for a relative manifold X mod. D, where D is a closed subset of X subject to weak conditions, can be realised, like in the absolute case, by integration, on the differentiable relative cycles, of closed forms of X vanishing on D.
@article{RLINA_1965_8_38_5_a9,
author = {Succi, Francesco},
title = {Realizzazione dell'isomorfismo di {De} {Rham} per le variet\`a relative},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {639--644},
year = {1965},
volume = {Ser. 8, 38},
number = {5},
mrnumber = {0189065},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1965_8_38_5_a9/}
}
TY - JOUR AU - Succi, Francesco TI - Realizzazione dell'isomorfismo di De Rham per le varietà relative JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1965 SP - 639 EP - 644 VL - 38 IS - 5 UR - http://geodesic.mathdoc.fr/item/RLINA_1965_8_38_5_a9/ LA - it ID - RLINA_1965_8_38_5_a9 ER -
%0 Journal Article %A Succi, Francesco %T Realizzazione dell'isomorfismo di De Rham per le varietà relative %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1965 %P 639-644 %V 38 %N 5 %U http://geodesic.mathdoc.fr/item/RLINA_1965_8_38_5_a9/ %G it %F RLINA_1965_8_38_5_a9
Succi, Francesco. Realizzazione dell'isomorfismo di De Rham per le varietà relative. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 38 (1965) no. 5, pp. 639-644. http://geodesic.mathdoc.fr/item/RLINA_1965_8_38_5_a9/